# SDR CALA2024032100810

- Difficulty date: February 26, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 88,633 hours, 20,998 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N84046
- Condition: Dented
- Location: Bs 1885.2,Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TAIL STRIKE ON DEPARTURE. SFO-SFO FUNCTIONAL FLIGHT. CREW DEBRIEF:  PILOT REPORTED TAIL STRIKE ON DEPARTURE FROM SFO ADDITIONAL PHOTOS TO SFO.   THEY HEARD AND FELT STRIKE AS THEY ROTATED AND WERE CALLING  FOR GEAR UP. DATA PROVIDED WAS  V2 WAS 127, ROTATE 115-122 AND 146 TAKE OFF WEIGHT. ACCOMPLISHED INSP. STEP 4 (A) AND STEP 4(B) PER AMM ACCOMPLISHED INSPECTION OF THE UPPER FUSELAGE STRUCTURE AFT OF ACCOMPLISHED INSPECTION UP TO STEP 2 D (1)(E). SYSTEM TEST FOR 05-51-32-212-011 CREATED LOG PAGES WING SPARS PER AMM 05-51-32-212-012 ITEM 4 (C).  NO DEFECTS THE STABILIZER POSITION INDICATION SYSTEM NEEDS TO BE FOUND. ACCOMPLISHED REF.  AMM 5-51-32-212-011 ACCOMPLISHED STABILIZER TRIM POSITION INDICATING SYSTEM TEST REF AMM 27-48-00/501  AMM 05-51-32-212-011 TAIL STRIKE INSPECTON STEP 2.D.(1)(F). NO DISCREPANCIES NOTED.
